# SDR UPS06847871

- Difficulty date: August 16, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 575032273
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN SKIN AND DOUBLER AT L36 STA 1180, EXTERIOR BULGED.  CUT OUT DAMAGED AREA AT STA 1180 L36 IAW SAA EA 008-5320-01-A0381.  FABRICATED AND INSTALLED REPAIR PARTS AT STA 1180 L36 IAW SAA EA NR 008-5320-01-A0381, UPS RAA DC8-53-20581, DOUGLAS DWG 5770322, BAC MSG NR 1-221344384, AND FAA FORM 8100-9.
